Radiesse- Is It Swelling or is It Too Much?
- Asked by Shirley2
- 1 year ago
I had some Radiesse injected 2-3 days ago to even out my nose bridge, right in between my eyes, as it's a bit bigger on one side than the other. Right now that part of my nose still looks quite big, much bigger than I wanted it to. I'm not sure if it's swelling because it's only gotten a little smaller since the day it was was injected, not much of a change and it's already the 3rd day. If I go back to my doctor right now, is there anything that can be done?
Radiesse on Nose and Swelling after 3 Days
Radiesse injected to the nose probably has caused swelling that has not resolved. There is no product to help dissolve Radiesse. Kenneth Hughes, MD, Hughes Plastic Surgery, Los Angeles
Radiesse - Is It Swelling or is It Too Much?
It's hard to say for sure but at 2-3 days post-injection you can reasonably assume that you have at least SOME swelling and so you final result will not be exactly what you have now. On the other hand, with Radiesse the swelling typically subsides after a few days but then, after a couple of weeks, the collagen formation becomes more noticeable and the area starts to fill up again. So it's possible that the swelling you have now will subside (likely, in fact) but that the fullness may reappear.
The best thing is to speak with your physician and see what his or her opinion is of the areas that have been treated.
I hope that this helps and good luck,
Web reference: http://www.bodysculpture.com
Radiesse: Swelling vs. Actual Results
Only 2-3 days out there isn't a way to accurately tell how much the change in your nasal shape is swelling and how much is product. In fact, they can feel very similar, even to a physician. I recommend waiting longer until you truly judge the result, and ice your nose in the meantime (gently, of course).
Radiesse on nasal bridge, swelling or too much product?
Without a photo it is hard to assess. Swelling is common after treatment but this is an area that you need to be very cautious about. Too much product placed between the eyes can occlude or impede blood flow so be sure you have a well qualified person doing the treatment. Not only for cosmetic results but for safety as well!
Swelling after Radiesse
After 2-3 days, I would expect that you would still have some swelling from your Radiesse treatment. Most likely, as the swelling subsides, you will see a change in the appearance on your nose. If you feel that it still does look right to you after the swelling goes down, I would return to your treating physician, as he or she would be able to evaluate and treat your issue best.
Swelling Post Radiesse Treatment
After injection, Radiesse patients may experience redness, bruising, swelling or other local side effects. Most side effects of treatment resolve within a few days. More rare side effects may include swelling that lasts longer, unevenness or firmness in the area injected, and as with any injection, there may be a risk of infection. The best way to resolve the issue is to go back to the doctor who performed the treatment and allow him or her to examine the swelling to determine whether it is a normal side effect or more severe. Best of luck.
Swelling from Radiesse on the nose
Would have loved photos! Follow up with your Dermatologist or Plastic Surgeon in case you need a little touch up in certain areas. Another injections may be needed. It usually takes about 10 days to 2 week for the area to settle down.
Swelling From Radiesse in the Nose
Photographs would be helpful. I would give it at least a week as swelling can often take a good 7 to 10 days to completely resolve. If after 1 or 2 weeks you feel that the area injected still looks big, I would then follow up with your doctor for evaluation.
Web reference: http://www.barnettdermatology.com/treatments.php?id=25
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.